# SDR ASAA0510072

- Difficulty date: April 16, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: 6545428504
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - FUEL CENTER TANK CORRODED AT UPPER SURFACE BS 578 RBL 67.  REPAIRED IAW EA 5710-01118.  (M)
